# SDR WRLA2008023

- Difficulty date: February 11, 2008
- Submitted: February 13, 2008
- Operation: Air carrier
- Aircraft: N136WA
- Make and model: Doug DC-10-30
- Aircraft serial: 47844
- Engine: Ge CF650C2
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB7132
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION AT SAA, CORROSION FOUND ON CENTER WING UPPER SKIN LT SIDE, APPROX STA XCW101.  REPAIRED PER SAA EA 010-5710-11-A0232 REV A.
